# SDR MASA98142

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND ONE BULB IN THE EMERGENCY FLOOR TRACK LIGHTING AT SEAT 5A WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (M)
